# SDR UIEA2018112102674

- Difficulty date: November 18, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,933 hours, 16,769 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 594
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 1 STATUS MSG(  REMOVED / AND REPLACED UPPER AFT FIRE LOOP ON #2 ENG IAW B767 AMM 26-11-02-424.  OPS / CHECK GOOD  )
